# SDR HALA2017011800008

- Difficulty date: January 18, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 23275
- Aircraft time: 90,599 hours, 35,597 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Unknown
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, L/R ENGINE ANTI-ICE DISPLAYED AMBER TAI AT IDLE AND UP TO N2 73%. T/S PER FIM 30-21-00, AMM 30-21-00. CYCLED ENG ANTI ICE VALVES RESET SYSTEM CB'S. RAN BOTH ENGINES AND ANTI-ICE SYSTEMS. OPS CHECKS NML. A/C OK FOR SERVICE.
